| Catalog Number |
BXB061902A |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The following information was reported to gore: on (b)(6) 2024, a (vbx device) was intended for use in the right renal artery during treatment of in-stent re-stenosis of a non-gore bare metal stent (bms).An 0.035" rosen guide wire and a 6.5 apt medical introducer sheath were advanced into place.However, during the advancement of the vbx device through the bms it had become stuck and were unable to advance the vbx device into position.The physician then ran an angiogram and noticed that the stent had become dislodged from the delivery catheter distally (approximately 2mm).The physician was able to remove the vbx device back through the introducer sheath and an additional vbx device was successfully delivered to complete the procedure.
Additional Manufacturer Narrative
A review of the manufacturing records indicated the device met pre-release specifications.Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
The device was not returned for an evaluation and was, therefore, not available for analysis.No clinical images enabling direct assessment of product performance were returned for evaluation.Cause of the reported event cannot be established based on the information reported to gore.Further information regarding this event was requested by gore, but no further information has been reported, therefore this investigation is considered complete.
Additional Manufacturer Narrative
After further review, it was determined this is not a reportable complaint.Therefore, manufacturer report # 2017233-2024-05349 is being retracted.There is no reportable allegation of device deficiency or malfunction.